Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Jan 20, 2018, 2:27 PM CST for 7 counties in Texas. It took effect at Jan 21, 2018, 1:00 PM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2018, 2:27 PM CST (20:27 UTC)
- In effect from
- Jan 21, 2018, 1:00 PM CST
- Expired
- Jan 21, 2018, 9:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
Counties Comanche County, TX, Eastland County, TX, Erath County, TX, Jack County, TX, Palo Pinto County, TX, Stephens County, TX, Young County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
831 WWUS84 KFWD 202027 AAA RFWFWD URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service Fort Worth TX 227 PM CST Sat Jan 20 2018 TXZ092-202130- /O.CAN.KFWD.FW.A.0001.180121T1700Z-180122T0300Z/ Cooke- 227 PM CST Sat Jan 20 2018 ...FIRE WEATHER WATCH IS CANCELLED FOR COOKE COUNTY... The National Weather Service in Fort Worth has cancelled the Fire Weather Watch. Afternoon humidity is expected to remain sufficiently high to inhibit a more significant fire threat across Cooke County. $$ TXZ100-101-115-116-129-130-141-210600- /O.UPG.KFWD.FW.A.0001.180121T1700Z-180122T0300Z/ /O.NEW.KFWD.FW.W.0001.180121T1900Z-180122T0300Z/ Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche- 227 PM CST Sat Jan 20 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CST SUNDAY FOR LOW HUMIDITY AND GUSTY WINDS... The National Weather Service in Fort Worth has issued a Red Flag Warning, which is in effect from 1 PM to 9 PM CST Sunday. The Fire Weather Watch is no longer in effect. * TIMING...From 1 pm to 9 pm Sunday. * WINDS...West-southwest winds 20 to 30 mph with gusts to 35 mph will begin around midday and continue through the evening hours. * RH...15 to 20%. * TEMPERATURE...Highs in the lower 70s. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. && $$ TXZ091-102-117-131-132-142-143-210600- /O.EXT.KFWD.FW.A.0001.180121T1900Z-180122T0300Z/ Montague-Wise-Parker-Hood-Somervell-Mills-Hamilton- 227 PM CST Sat Jan 20 2018 ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... * TIMING...From 1 pm to 9 pm Sunday. * WINDS...West-southwest winds 20 to 25 mph with gusts to 35 mph. * RH...20 to 30%. * TEMPERATURE...Highs upper 60s and lower 70s. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Dunn
4 follow-up statements
288 WWUS84 KFWD 210539 RFWFWD URGENT - FIRE WEATHER MESSAGE National Weather Service Fort Worth TX 1139 PM CST Sat Jan 20 2018 TXZ100-101-115-116-129-130-141-211130- /O.CON.KFWD.FW.W.0001.180121T1900Z-180122T0300Z/ Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche- 1139 PM CST Sat Jan 20 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM CST SUNDAY FOR LOW HUMIDITY AND GUSTY WINDS... * TIMING...From 1 pm to 9 pm Sunday. * WINDS...West-southwest winds 20 to 30 mph with gusts to 35 mph will begin around midday and continue through the evening hours. * RH...15 to 20%. * TEMPERATURE...Highs in the lower 70s. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. && $$ TXZ091-102-117-131-132-142-143-211130- /O.CON.KFWD.FW.A.0001.180121T1900Z-180122T0300Z/ Montague-Wise-Parker-Hood-Somervell-Mills-Hamilton- 1139 PM CST Sat Jan 20 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY... * TIMING...From 1 pm to 9 pm Sunday. * WINDS...Southwest winds 15 to 20 mph with gusts to 30 mph. * RH...20 to 30%. * TEMPERATURE...Highs upper 60s and lower 70s. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
308 WWUS84 KFWD 211055 RFWFWD URGENT - FIRE WEATHER MESSAGE National Weather Service Fort Worth TX 455 AM CST Sun Jan 21 2018 TXZ091-102-117-131-211900- /O.CAN.KFWD.FW.A.0001.180121T1900Z-180122T0300Z/ /O.NEW.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/ Montague-Wise-Parker-Hood- 455 AM CST Sun Jan 21 2018 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS... ...FIRE WEATHER WATCH FOR TODAY IS CANCELLED... The National Weather Service in Fort Worth has issued a Fire Weather Watch, which is in effect Monday afternoon. The Fire Weather Watch that was in effect for this afternoon and evening has been cancelled. * TIMING...Monday noon until 6 PM. * WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph. * RH...15% to 25%. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ132-142-143-211200- /O.CAN.KFWD.FW.A.0001.180121T1900Z-180122T0300Z/ Somervell-Mills-Hamilton- 455 AM CST Sun Jan 21 2018 ...FIRE WEATHER WATCH IS CANCELLED FOR SOMERVELL COUNTY...MILLS COUNTY...AND HAMILTON COUNTY... The National Weather Service in Fort Worth has cancelled the Fire Weather Watch. Afternoon relative humidities are expected to remain above 30 percent which will limit the fire threat. However, there will still be an elevated grass fire threat and outdoor burning is strongly discouraged. $$ TXZ100-101-115-116-129-130-141-211900- /O.NEW.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/ /O.CON.KFWD.FW.W.0001.180121T1900Z-180122T0300Z/ Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche- 455 AM CST Sun Jan 21 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CST THIS EVENING FOR LOW HUMIDITY...WARM TEMPERATURES AND GUSTY WINDS... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS. .. The National Weather Service in Fort Worth has issued a Fire Weather Watch, which is in effect Monday afternoon. * WINDS...West-southwest winds this afternoon and evening 20 to 30 mph with gusts to 35 mph. Northwest wind Monday afternoon 20 to 25 mph with gusts to 35 mph. * RH...15 to 25%. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
841 WWUS84 KFWD 211806 RFWFWD URGENT - FIRE WEATHER MESSAGE National Weather Service Fort Worth TX 1206 PM CST Sun Jan 21 2018 ...RED FLAG WARNING FOR LOCALES ALONG AND WEST OF A JACKSBORO TO STEPHENVILLE LINE TODAY. FIRE WEATHER WATCH REMAINS IN EFFECT ALONG AND WEST OF A BOWIE TO WEATHERFORD TO COMANCHE ON MONDAY... TXZ100-101-115-116-129-130-141-220300- /O.CON.KFWD.FW.W.0001.180121T1900Z-180122T0300Z/ /O.CON.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/ Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche- 1206 PM CST Sun Jan 21 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR LOW HUMIDITY...WARM TEMPERATURES...AND GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS... * WINDS...West-southwest winds this afternoon and evening 20 to 30 mph with gusts to 35 mph. Northwest wind Monday afternoon 20 to 25 mph with gusts to 35 mph. * RH...15 to 25%. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ132-220300- /O.EXA.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/ Somervell- 1206 PM CST Sun Jan 21 2018 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS... The National Weather Service in Fort Worth has issued a Fire Weather Watch, which is in effect Monday afternoon. * TIMING...Monday noon until 6 PM. * WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph. * RH...15% to 25%. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ091-102-117-131-220300- /O.CON.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/ Montague-Wise-Parker-Hood- 1206 PM CST Sun Jan 21 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS... The National Weather Service in Fort Worth has issued a Fire Weather Watch, which is in effect Monday afternoon. * TIMING...Monday noon until 6 PM. * WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph. * RH...15% to 25%. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
375 WWUS84 KFWD 211958 RFWFWD URGENT - FIRE WEATHER MESSAGE National Weather Service Fort Worth TX 158 PM CST Sun Jan 21 2018 ...RED FLAG WARNING FOR LOCALES ALONG AND WEST OF A JACKSBORO TO STEPHENVILLE LINE THROUGH 9 PM THIS EVENING. FIRE WEATHER WATCH HAS BEEN EXPANDED TO ALONG AND WEST OF A SHERMAN TO TEMPLE LINE ON MONDAY... TXZ100-101-115-116-129-130-141-220400- /O.CON.KFWD.FW.W.0001.000000T0000Z-180122T0300Z/ /O.CON.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/ Young-Jack-Stephens-Palo Pinto-Eastland-Erath-Comanche- 158 PM CST Sun Jan 21 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING FOR LOW HUMIDITY...WARM TEMPERATURES...AND GUSTY WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS... * WINDS...West-southwest winds this afternoon and evening 20 to 30 mph with gusts to 35 mph. Northwest wind Monday afternoon 20 to 25 mph with gusts to 35 mph. * RH...15 to 25%. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that extreme fire weather conditions are either occurring now...or will shortly. A combination of make a last minute decision on this highlight. strong winds...low relative humidity...and dry vegetation can contribute to extreme fire behavior. Avoid all outside burning and welding today. Do not toss lit cigarette butts outside. Report wild fires to the nearest fire department or law enforcement office. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. &&make a last minute decision on this highlight. $$ TXZ092-093-103-104-118-119-133-134-142>145-156>159-220400- /O.EXA.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/ Cooke-Grayson-Denton-Collin-Tarrant-Dallas-Johnson-Ellis-Mills- Hamilton-Bosque-Hill-Lampasas-Coryell-Bell-McLennan- 158 PM CST Sun Jan 21 2018 ...FIRE WEATHER WATCH NOW IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS... The National Weather Service in Fort Worth has issued a Fire Weather Watch, which is in effect Monday afternoon. * TIMING...Monday noon until 6 PM. * WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph. * RH...15% to 25%. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ091-102-117-131-132-220400- /O.CON.KFWD.FW.A.0002.180122T1800Z-180123T0000Z/ Montague-Wise-Parker-Hood-Somervell- 158 PM CST Sun Jan 21 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR LOW HUMIDITY AND GUSTY WINDS... * TIMING...Monday noon until 6 PM. make a last minute decision on this highlight. * WINDS...Northwest winds 20 to 25 mph with gusts to 35 mph. * RH...15% to 25%. * IMPACTS...Fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Jan 20, 11:43 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 20, 11:43 AM CST, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1143 AM CST Sat Jan 20 2018 .AVIATION... /18Z TAFS/ The extensive low clouds continue to erode late this morning and have cleared all of the major airports with the exception of Waco. A gradual scattering over the next hour or so is expected there with VFR conditions prevailing the rest of the afternoon. There are still extensive IFR cigs/vis just east of the major airports and while some scattering is expected, much of the low moisture will remain in place. Expect another round of low clouds tonight as moisture spills back westward ahead of a strong upper disturbance. We'll have conditions deteriorating again after dark with MVFR cigs by 02Z at the major airports and some IFR cigs later during the overnight and early Sunday morning hours. As the strong upper trough gets closer tomorrow, a Pacific cold front will begin to race eastward. Winds will become more southwesterly during the morning hours and cigs/vis will begin to improve. Scattered showers are likely to develop around midday near the I-35 corridor and we'll keep the VCSH in for DFW/DAL/GKY with the expectation that deeper convection will get going farther east during the afternoon hours. This is not likely to directly impact the airports but will have an impact on eastbound departures/arrivals. Winds will become west-southwest behind the Pacific front and more westerly into late Sunday night/Monday morning. Dunn && .SHORT TERM... /Issued 420 AM CST Sat Jan 20 2018/ /Today through Sunday/ Low level warm moist/advection will continue today as a surface low continues to intensify across the Central High Plains in response to an approaching West Coast upper trough. Extensive low cloudiness and patchy drizzle/fog early this morning will begin to dissipate before midday as drier air just above the surface works in from the west and mixes down. A few warm air advection showers will be possible across the east where the clouds will linger the longest but the chance for measurable rainfall will be low. Temperatures today will be quite mild for late January with mainly upper 60s and lower 70s. The only exception will be in the east where mid 60s will be more common due to less sun. The weather pattern will be similar tonight with continued low level warm air advection and the return of low clouds and a few showers. It may be a bit more breezy overnight as some higher momentum air from a 40 knot low level jet mixes down. The cloudy and breezy conditions will keep mild temperatures in place with overnight lows generally in the 50s. Large scale lift will increase on Sunday as a closed upper low moves from the Four Corners toward the Central Plains. This will result in scattered warm air advection showers Sunday morning ahead of an approaching dryline and cold front. The dryline will march across region Sunday afternoon and provide an additional source of lift for showers and thunderstorms. Locations east of I-35 will have the best instability, deepest moisture, and therefore the highest chances for thunderstorms. A few storms may become strong to marginally severe with damaging winds being the primary hazard. Rainfall amounts will be light (generally less than 1/4 inch) due to the fast movement of the dryline. Windy, warm and dry conditions will move in quickly behind the dryline and result in an increasing fire threat across the western zones Sunday afternoon. Locations west of a line from Gainesville to Weatherford to Hamilton will see the highest threat due to afternoon relative humidities below 30 percent, gusty southwest winds between 20 and 25 mph, and temperatures in the lower 70s. Therefore, we will continue with a Fire Weather Watch from late morning Sunday through Sunday evening. 79 && .LONG TERM... /Issued 420 AM CST Sat Jan 20 2018/ The weekend rain event will come to an end Sunday night as a Pacific front overtakes the dryline, pushing the rich low-level moisture to the east. Unlike with the previous cold front, the source region for this postfrontal air mass is not as far from our latitude. A cP front will dive into the Central Plains on Sunday, but the surface cyclogenesis that will result along it (in response to the upper low advancing out of the Rockies) will prevent much of the continental air from reaching the Southern Plains. In addition, the meager cold advection on Monday will be somewhat offset by abundant sunshine and a marked downslope component to the postfrontal winds. As a result, Monday afternoon temperatures, though undeniably cooler than Sunday's, should still reach seasonal normals. Although a few outlying/low-lying locations in the north and west may see a light freeze both Tuesday and Wednesday morning, the vast majority of North and Central Texas will likely remain above freezing throughout the upcoming week. Mainly zonal flow will dominate next week, and with no significant low-level warm advection until late in the week, the warming trend will be slow. Once southerly flow returns in earnest, clouds and drizzle/ sprinkles Friday may prevent temperatures from reaching the 70s again before another cold front arrives next weekend. 25 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 69 57 73 42 60 / 5 20 40 10 0 Waco 68 57 71 41 61 / 10 20 50 20 0 Paris 62 55 68 41 55 / 20 20 60 60 0 Denton 68 54 72 39 58 / 5 10 30 10 0 McKinney 65 55 71 40 57 / 10 20 50 10 0 Dallas 68 57 71 42 59 / 10 20 40 10 0 Terrell 66 57 71 42 58 / 10 20 60 30 0 Corsicana 66 57 71 42 59 / 20 20 60 30 0 Temple 68 56 72 40 62 / 10 20 50 20 0 Mineral Wells 72 51 72 37 59 / 5 5 20 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Sunday morning through Sunday evening for TXZ091-092-100>102-115>117-129>132-141>143. &&
Hazardous weather outlook, Jan 20, 4:33 AM CST, 9 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 433 AM CST Sat Jan 20 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211045- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 433 AM CST Sat Jan 20 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Sunday afternoon and evening across areas east of a line from Gainesville, to Fort Worth, to Lampasas. Best chances for a few strong to marginally severe storms will occur east of a Bonham, to Corsicana, to Cameron line. Strong and gusty winds, frequent lightning, and small hail will be possible with the strongest storms. The threat for wildfires will be high by Sunday afternoon into the evening hours. Areas west of a line from Gainesville to Weatherford to Hamilton will see windy, warm and dry conditions behind a surface dryline Sunday afternoon. Combined with plentiful dry vegetation, fire can start quickly and spread rapidly. A Fire Weather Watch is in effect for Sunday across this area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Red Flag Warnings in Texas, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.